# SDR DALA2016060404380

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 927-946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON TERMINAL 24 RT, BETWEEN BS 927 TO 946 AT AFT CARGO COMPARTMENT.  LONGERON END WAS REPLACED IAW DWG 5911494, REV CZ AND SRM 51-41-05, PAR 8, UT, WAS ACCOMPLISHED ORIGINAL  THICKNESS 0.050" REMAINING THICKNESS 0.025 THEREFORE IT IS OUT OF LIMITS IAW SRM 53-00-00. OLYMPUS 38DL EXP DATE 22-JUL-16 TRANSDUCER SONOPEN V260-RM.
